# SDR 96FDEA00058

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 804-848
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE FLOOR, OVER WING AREA CORR ON O/B FLANGE FLOOR TRACK LBL 45 STA 804 TO 848 LT.  INSTALLED NEW SEAT TRACK AND CHORD PER SRM 51-10-1.  INSTALLATION OF FLOATING SEAT TRACK FROM STA 740 TO 760 COVERED ON NR 1415 LBL 45.
